Multidimensional problems for general coupled systems of time-space fractional Schrodinger equations


HİÇDURMAZ B.

JOURNAL OF COUPLED SYSTEMS AND MULTISCALE DYNAMICS, vol.6, no.2, pp.147-153, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1166/jcsmd.2018.1155
  • Journal Name: JOURNAL OF COUPLED SYSTEMS AND MULTISCALE DYNAMICS
  • Journal Indexes: ERIC (Education Resources Information Center)
  • Page Numbers: pp.147-153
  • Keywords: General Coupled System of Fractional Schrodinger Equation, Riesz Fractional Derivative, Finite Difference Method, Multidimensional Differential Problem, CONSERVATIVE DIFFERENCE SCHEME, NUMERICAL-SOLUTION

Abstract

In the present paper, general coupled system of nonlinear time-space fractional Schrodinger equations is considered in multi-dimensional case. Finite difference method is used to construct the difference schemes for one and multidimensional problems for general coupled system of nonlinear time-space fractional Schrodinger equations. A reformulation of Grunwald-Letnikov difference derivative is used to construct the difference schemes. Convergence and stability results are presented. Numerical experiments are carried out on problems with one and two dimensional space variables.